My last period was in the middle of March I started my birth control the depo shot in the beginning of April me and my boyfriend had protected sex a week and a half after the shot but the condom broke I still HAVNT gotten my period and it's the end of the month is it possible I could be pregnant ?
No. The only way you'll be pregnant is if you didn't follow the instructions or were pregnant before you got the shot.
Most women find their periods stop all together when using Depo Provera. This is because it tricks your body into thinking it's pregnant. It's common to have some irregular bleeding until you have had 2 or 3 shots, but some women adjust sooner, & have no more periods whilst using the Shot.
When you come off Depo Provera, you may find it takes up to 18 months to get your fertility back.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Mar 2015 • 2 answers
Posted 20 Apr 2015 • 1 answer
Posted 17 Feb 2016 • 1 answer
Posted 6 Mar 2016 • 1 answer
Posted 30 Jun 2016 • 0 answers